# SDR MALA964940

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Bs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND A CRACK IN THE FUSELAGE FORWARD CARGO DOOR FRAME (PN 27-22085) AT FS 438.  REPAIRS WERE COMPLETED BY REMOVING THE CRACKED AREA AND INSTALLING REPAIR DOUBLERS IAW FAC ARP 53-20-5503.  (X)
